본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SOME ESTIMATES FOR COMPACT HYPERSURFACES IN HYPERBOLIC SPACE

ETEMAD, AZAM    (Department of Mathematics, Isfahan University of Technology  );
  • 초록

    Let M be a compact hypersurface in hyperbolic space and let A be the area of M and V be the volume of the compact domain bounded by M. In this paper, we find a lower bound for $\frac{A}{V}$ in two cases, M has constant scalar curvature and M has constant mean curvature.


  • 주제어

    scalar curvature .   mean curvature .   hyperbolic space .   Riemannian manifold.  

  • 참고문헌 (3)

    1. K. R. Frensel, Stable Complete Surfaces with Constant Mean Curvature, Bol. Soc. Brasil. Mat. (N.S.) 27 (1996), no. 2, 129-144 
    2. S. T. Yau, Problem Section, Seminar on Differential Geometry, Ann. of Math. Stud. 102 (1982) 
    3. R. Reily, Applications of the Hessian operator in a Riemannian manifold, Indiana Univ. Math. J. 26 (1977), 459-472 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기